Hi...Yeah, I kind of thought that Patrick Swayze would be a good example...forgot about
the pancreas connection to your worries. Did AM do pancreatic enzyme testing blood tests?
Did you mention to him about
your worry and concern and anxiety about
The next thing you could do is request to go see an endocrinologist when you see the other doc on the 28th. Who is it.....NC?
Regarding under the left shoulder blade....I have that, but used to have it realllly bad. Since seeing the chiropractor, it's not nearly as bad.
If it isn't in the back and is more in the rib area, could be costochondritis. inflammation of the cartilage where it joins with the ribs.
It seems I might have that too, but on the front. I don't know if x-rays can clarify that, however....but maybe worth checking into.
Oh, I now am setting you for more anxiety...oops.But, always good to get your questions and concerns listed and maybe the doc will check it out. When you did see him before, was it for your back?
Could part of it be ergonomics from how / what you do at work? Are you on the computer? answering phones, how you drive, repetitive strain injury...etc? A lot can play into it...just trying add possibilities.
The diarrhea...has stopped, and I'm sure it was food (or bugaboo) related...short-lived. It's the nausea I don't like from my guts moving so quickly..
I've been taking the Metamucil capsules with breakfast...one then increased it to two. Then instead of the Metamucil Smooth, I am now using the capsules, two, with supper as of yesterday. My guts are a groaning and grunting and I can feel the moving going on...interesting. But, no "gas" really....so I'll see how it goes.
Yeah, the Gravol has always affected me that way. My legs get weird, definitely restless legs and I have to try and stretch them a bit to stop the feeling....it's much worse if I'm laying down..but that's why I stick to a half unless it's really bad nausea. I have a friend who used it for sleeping, but doesn't help me until that feeling goes away.
Explain how the work counsellor shut you out...meaning he stopped the session or wasn't as receptive?
The Effexor...I changed it to the evening to tke with supper because of the initial nausea which I didn't want to have during the day. My schedule is wonky, and I'm a night owl and the feelings of depression were worse at night for me.
I know the docs prefer it to be used in the morning...even my GI mentioned that....but do take it with breakfast. I was thinking to change it to breakfast...maybe I could still do so since I'm trying to change my sleeping patterns. Thanks for bringing it up.
I had hair and some shopping to do on Saturday. Went to Superstore..on a saturday around 6:00..horrific..lol!
I swear under my breath all the way through the store because I can't find anything since they have drastically changed the one in my area to the newest style....oh well...good exercise but bad for the temper.
Hope your day fares better for you. Did you start the Effexor today?
*Heather* Status: mild flare enemas tapered to every 2nd night
~diagnosed January 1989 UC (proctosigmoiditis)
~UC meds: Asacol (3 x2 daily); Salofalk enemas nightly for flares & taper to maintenance
~Bentylol (dicyclomine) 20mg as needed; Ranitidine (reflux); Effexor XR 75mg(depression); Pulmicort/Airomir (asthma)
~vitamins/minerals/supplements; Probiotics....(Natural Factors Protec, Primadophilus Reuteri Pearls, Natural Factors Ultimate). @ bedtime
~various digestive enzymes as needed; started Omega 3
~URSO for PSC (or PBC) 500mg X 2 daily (LFTs back to NORMAL!!)
My doc's logic.. "TREAT (FROM)BOTH ENDS" worth it !!!